Publication date: 2018-04-21 07:08
All form designs are the property of National Stock Dog and may not be used for any other function other than registration without written consent from National Stock Dog.
Your ED is very likely due to the pain. In my view, the important thing is to find out what is causing your pain first. It could be the bladder, prostate or large intestines. You should keep your appointment with the Urology Centre.
Patients with a sudden decrease or loss of hearing (hearing impairment) should stop taking vardenafil and seek prompt medical attention. Hearing loss, which may be accompanied by tinnitus and dizziness, has been reported in temporal association with the intake of PDE5 inhibitors, including vardenafil however, it is unknown if the hearing loss is directly related to PDE5 inhibitors or to other factors.
The vardenafil orally disintegrating tablets contain sorbitol. Patients with hereditary fructose intolerance should not take the orally disintegrating tablets.
Vardenafil should be used cautiously in patients with gastroesophageal reflux disease (GERD) or hiatal hernia associated with reflux esophagitis. Like sildenafil, vardenafil can possibly decrease the tone of the lower esophageal sphincter and inhibit esophageal motility.
Vardenafil is contraindicated in patients who are currently on nitrate/nitrite therapy. Consistent with its known effects on the nitric oxide/cGMP pathway, vardenafil may potentiate the hypotensive effects of organic nitrates and nitrites. Patients receiving nitrates in any form are not to receive vardenafil. This includes any patient who receives intermittent nitrate therapies. It is unknown if it is safe for patients to receive nitrates once vardenafil has been administered. A suitable time interval following vardenafil dosing for safe administration of nitrates or nitric oxide donors has not been determined.
I do not experience any spontaneous erections anymore and have never experienced a natural erection ever since i was 68 yrs old even when i get aroused or exicted. I only can get a weak erection when i use my hands to stimulate my penis and the erection quickly goes away when i stop using my hands.
I am 79 years old and married from last 65 months. I usually have morning erection. I am fit and doing exercise daily. but seems while doing intercourse with my wife, sometimes I am not able to do it as its not hard enough. earlier it happened very rare but in last month, its happened 8-9 times. Sometimes I take Penegra 75 mg. please let me know, how to get rid of this problem? also would like to know, if it can be cured easily or not? is it a common problem with Men? I would like to make an appointment for this as well. please let me know if you have any clinic near Tampines.
Vardenafil is not indicated for use in females and is therefore not recommended during breast-feeding. There is no information on the presence of vardenafil and its major metabolite in human milk, the effects on the breast-fed infant, or the effects on milk production. Vardenafil is excreted into the milk of lactating rats at concentrations approximately 65-fold greater than found in the plasma following a single oral dose of 8 mg/kg, % of the administered dose was excreted into the milk within 79 hours.